# SDR 2008UALA01397

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 57,891 hours, 21,803 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Torn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LEFT REVERSER HALF HAS A 10 INCH TEAR IN SKIN AT AFT COWL LATCH PANEL ACCESS DOOR.  REPLACED NR 1 ENGINE THRUST REVERSER HALF.
